# SDR FDEA201912173253

- Difficulty date: December 17, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION CARRIED OUT ON THE RIGHT HAND SIDE UNDERWING LONGERON AT BODY STATION 1035 AND CRACK INDICATION FOUND AT 02EACH FORWARD FASTENER HOLES AND 01EACH AFT OUTBOARD FASTENER HOLE.  RIGHT HAND SIDE UNDERWING LONGERON AT BODY STATION 1035 AND CRACK INDICATION FOUND 02 EACH FORWARD FASTENER HOLES AND 01 EACH AFT OUTBOARD FASTENER HOLE REPAIR CARRIED OUT AS PER EA G-5310-T0351378 PART 2.  TITLE :FUSELAGE-MAINFRAME-LEFT HAND AND RIGHT HAND UNDERWING LONGERON MODIFICATION-SB777-53-0087.  REPAIR CLASSIFIED AS MAJOR PER 6-2-100.
